# SDR UIEA2021031600588

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 75,261 hours, 12,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856917
- Part serial: 51
- Condition: Fault Message
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, J

## Discrepancy

N445MC DIVERTED TO ICN FOR LANDING GEAR TILT FAULT MESSAGE.( REMOVED AND REPLACED PSEU IAW AMM 32-09-03. OPS CHECK GOOD. )
